MathSciNet Relay Station
MathSciNet bibliographic data
MR2596051 (2011d:42068) 42C05 (41A17 41A55)
Lubinsky, D. S. Applications of new Geronimus type identities for real orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2125–2134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement